Skip to Main content Skip to Navigation
Journal articles

Analysis of comparative data using generalized estimating equations

Document type :
Journal articles
Complete list of metadatas

Cited literature [40 references]  Display  Hide  Download

https://hal.ird.fr/ird-02063041
Contributor : Emmanuel Paradis <>
Submitted on : Sunday, March 10, 2019 - 3:11:23 PM
Last modification on : Friday, September 18, 2020 - 2:34:41 PM
Long-term archiving on: : Tuesday, June 11, 2019 - 2:07:15 PM

File

Paradis_Claude_2002_JTB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Julien Claude, Emmanuel Paradis. Analysis of comparative data using generalized estimating equations. Journal of Theoretical Biology, Elsevier, 2002, 218 (2), pp.175-185. ⟨10.1006/jtbi.2002.3066⟩. ⟨ird-02063041⟩

Share

Metrics

Record views

229

Files downloads

544